# SDR UHLA201607090380

- Difficulty date: July 9, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 23,382 hours, 17,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME 8 AND CO-PILOT OUTBOARD FLOORBEAM. REPLACED CO-PILOT FLOOR DOUBLER IAW ETD2016-170-064688.
